# SDR SWAA2021060479805

- Difficulty date: May 25, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING ESCAPE LIGHT (L6) INOP / REPLACED BATTERY PACK AND BATTERY PACK CHARGER M1668 IAW AMM 33-51-06-960-805 AND AMM 33-51-06-960-806. LEFT OVERWING ESCAPE SLIDE LIGHT OPS CHECK GOOD.; ALL WORK C/W AUDIT C/W
